# SDR AALA202309277590

- Difficulty date: September 17, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 34,949 hours, 14,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A750311
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT INTERCOSTAL LOCATED FROM BS 5OOH TO BS 500I AT LBL 28. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
